Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Does high BP, pain in left arm suggest coronory artery disease?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 3026 Questions
Question
I have high Bp have got left arm pain a few times recently with tightening in my chest also I started getting pins and needles in hands feet and travelling up legs also a couple of times in my left jaw i got Dr to change my Bp tabs heartsavers said my central pressure 122 do i have coronary artery disease
Posted Sat, 30 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Anshul Varshney 2 hours later
Brief Answer:
Possibility is there.

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I understand your concern.
With history of advancing age and high BP and chest pain and tightness on exertion which radiates to Left arm and jaw, probability of having Coronary Artery Disease is there. You might be having Stable Angina.
I would like to know:
1. When does the pain occurs?
2. How does is get relieved?
3. Any breathlessness on exertion or any breathlessness on lying down position?
4. What are your BP readings?
Revert with these details for a better help.
Stay Healthy.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor